# SDR ASAA201912091510

- Difficulty date: December 3, 2019
- Submitted: December 10, 2019
- Operation: Air carrier
- Aircraft: N929VA
- Make and model: Airbus A321-253N
- Aircraft serial: 8819
- Aircraft time: 1,474 hours, 340 cycles
- Engine: Cfmint LEAP1A33
- System (JASC): 7497 · Ignition System Wiring
- Part: Wire Harness
- Condition: Faulted
- Location: Nr 1 Ignition
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ENGINE #1 IGN A FAULT DURING START UP. AFTER THIRD START ATTEMPT ITS STARTED BUT  DISPLAYED ENG 1 START FAULT AND ENG 1 IGN FAIL. GROUNDED - YES. DEFERRED. VERIFIED ENG 1 IGN A FAULT, ITEM RELEASED PER MEL 74-31-01-01-C, MX PROCEDURE C/W SWAPPED OF IGN SYS HARNESS, UPDATED MEL LIST, INSTALLED PLACARD, AUTHORIZED BY SEAMC ARNIE.
